Linear amplifiers with phase-sensitive noise

Milburn, G. J., Steyn-Ross, M. L. and Walls, D. F. (1987) Linear amplifiers with phase-sensitive noise. Physical Review a, 35 10: 4443-4445. doi:10.1103/PhysRevA.35.4443

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ247734_OA.pdf Full text (open access) application/pdf 114.08KB 0

Author Milburn, G. J.
Steyn-Ross, M. L.
Walls, D. F.
Title Linear amplifiers with phase-sensitive noise
Journal name Physical Review a   Check publisher's open access policy
ISSN 1050-2947
Publication date 1987-05
Sub-type Other
DOI 10.1103/PhysRevA.35.4443
Open Access Status File (Publisher version)
Volume 35
Issue 10
Start page 4443
End page 4445
Total pages 3
Place of publication College Park, MD, United States
Publisher American Physical Society
Language eng
Abstract We present a model for a linear amplifier which adds phase-dependent noise to the input signal. This is achieved by preparing the internal modes of the amplifier in a squeezed vacuum. Such a scheme could be used to amplify a squeezed-signal quadrature with reduced added noise compared with conventional schemes. The model discussed could be realized as nondegenerate parametric amplification.
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Other
Collection: School of Engineering Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 34 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 38 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 08 Sep 2011, 20:12:31 EST by System User on behalf of Scholarly Communication and Digitisation Service